# SDR AU961028

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-42
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 5768006
- Condition: Cracked
- Location: Main Gear Sys
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR OLEO HOUSING ASSEMBLY CRACKED FROM TOP TO BOTTOM THROUGH THE SHARP RADIUS AT THE BASE OF THE SIDE BRACE ATTACHMENT LUG - LOSS OF OLEO PRESSURE
